Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

On singular foliations on the solid torus

Full text
Arraut, Jose L. [1] ; Martins, Luciana F. [2] ; Schuetz, Dirk [3]
Total Authors: 3
[1] Univ Sao Paulo, Dept Matemat, ICMC, BR-13560970 Sao Carlos, SP - Brazil
[2] Univ Estadual Paulista, Dept Matemat, Inst Biociencias Letras & Ciencias Exatas, Sao Paulo - Brazil
[3] Univ Durham, Dept Math Sci, Sci Laboritories, Durham DH1 3LE - England
Total Affiliations: 3
Document type: Journal article
Source: Topology and its Applications; v. 160, n. 13, p. 1659-1674, AUG 15 2013.
Web of Science Citations: 0

We study smooth foliations on the solid torus S-1 x D-2 having S-1 x [0] and S-1 x partial derivative D-2 as the only compact leaves and S-1 x [0] as singular set. We show that all other leaves can only be cylinders or planes, and give necessary conditions for the foliation to be a suspension of a diffeomorphism of the disc. (C) 2013 Elsevier B.V. All rights reserved. (AU)

FAPESP's process: 10/00849-8 - Singular foliations on the solid torus
Grantee:Luciana de Fátima Martins
Support Opportunities: Research Grants - Visiting Researcher Grant - International